# SDR WRXR20250113004

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: AV67021626021
- Part serial: NA
- Condition: Eroded
- Location: Zone 300
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE PANEL 326AL WAS FOUND WITH DAMAGE TO THE COPPER MESH ON THE EXTERNAL SURFACE. SANDED DAMAGED AREA TO REMOVE BONDED MESH. CLEANED AREA TO REMOVE ANY DUST. CUT PLIES TO FIT AREA.
